# SDR DL73S050728

- Difficulty date: November 18, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 54,503 hours, 41,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 747-767 S-18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN OIL CAN CONDITION FROM BS 747-767 BELOW S-18R.  INSTALLED DOUBLER PER ER/A 451596-14AD.  REF AD 2005-13-30 & 2004-18-06.
